Title: A NEW APPROACH TO INEXACT REASONING FOR RULE-BASED SYSTEMS
Authors: CHEN, SM
交大名義發表
資訊工程學系
National Chiao Tung University
Department of Computer Science
Issue Date: 1-Nov-1992
Abstract: This paper presents a new algorithm for dealing with inexact reasoning problems, where the certainty factors of the rules and the truth values of the conditions appearing in the rules are represented by linguistic terms. The algorithm performs inexact reasoning via repeatedly transforming an augmented linguistic truth state vector T by an augmented linguistic rule matrix F. Given the linguistic truth values of some conditions, the algorithm can perform inexact reasoning to evaluate the linguistic truth values of other conditions automatically.
URI: http://hdl.handle.net/11536/3261
ISSN: 0196-9722
Journal: CYBERNETICS AND SYSTEMS
Volume: 23
Issue: 6
Begin Page: 561
End Page: 582
Appears in Collections:Articles